American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30Dxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Marius B. Stefan. On doubly periodic phases. Proc. Amer. Math. Soc. 142 (2014) 3149-3152.
Abstract, references, and article information   
View Article: PDF

[2] Anand Pillay and Thomas Scanlon. Meromorphic groups. Trans. Amer. Math. Soc. 355 (2003) 3843-3859. MR 1990567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. V. Peller. Factorization and approximation problems for matrix functions. J. Amer. Math. Soc. 11 (1998) 751-770. MR 1618768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1